# SDR MASA200600710

- Difficulty date: February 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 27,819 hours, 24,006 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A CRACK IN 621 PRESSURE BULKHEAD WEB AT BRACKET WHILE CONDUCTING NDT INSPECTION.  PERFORMING PERM REPAIR.
